MathSciNet Relay Station
MathSciNet bibliographic data
MR650123 (83i:60078) 60J05 (05C38 22D15)
Letac, Gérard Les fonctions sphériques d'un couple de Gelʹfand symétrique et les chaînes de Markov. (French) [The spherical functions of a symmetric Gelʹfand pair and the Markov chains] Adv. in Appl. Probab. 14 (1982), no. 2, 272–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement